Table of Contents Author Guidelines Submit a Manuscript
BioMed Research International
Volume 2016, Article ID 5284169, 2 pages

Pattern Recognition in Bioinformatics

1Faculty of Computing and Information Technology in Rabigh, King Abdul Aziz University, Jeddah, Saudi Arabia
2Department of Computer Science, Abdul Wali Khan University Mardan, Pakistan
3Department of Computer Sciences, South China University of Technology, Guangzhou, China
4School of Computer Science and Software Engineering, East China Normal University, Shanghai, China
5Department of Mathematics, University of Castilla-La Mancha, Albacete, Spain
6Institute of Applied Mathematics in Sciences and Engineering, Ciudad Real, Spain

Received 9 September 2016; Accepted 14 September 2016

Copyright © 2016 Sher Afzal Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sher Afzal Khan, Daojing He, and Jose C. Valverde, “Pattern Recognition in Bioinformatics,” BioMed Research International, vol. 2016, Article ID 5284169, 2 pages, 2016.